Pacific Journal of Mathematics

On an embedding property of generalized Carter subgroups.

Edward Cline

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 491-519.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982791

Mathematical Reviews number (MathSciNet)
MR0272892

Zentralblatt MATH identifier
0182.03605

Subjects
Primary: 20.40

Citation

Cline, Edward. On an embedding property of generalized Carter subgroups. Pacific J. Math. 29 (1969), no. 3, 491--519. https://projecteuclid.org/euclid.pjm/1102982791


Export citation

References

  • [1] R. W. Carter, Nilpotent self-normalizingsubgroups of soluble groups, Math. Zeit. 75 (1961), 136-139.
  • [2] R. W. Carter and T. Hawkes, The J^-normalizersof a finite soluble group, J. Algebra. 5, 175-202.
  • [3] P. Fong and W. Gaschiitz, A note on the modular representationsof solvable groups, J. fur Math. 208 (1961), 73-78.
  • [4] W. Gaschtz, Zur Theorie der endlichen auflosbaren Gruppen, Math. Zeit, 80 (1963), 300-305.
  • [5] W. Gaschtz and U. Lubeseder, Kennzeichnung gesttigter Formationen, Math. Zeit, 82 (1963), 198-199.
  • [6] G. Glauberman, Fixed points in groups with operator groups, Math. Zeit. 84 (1964), 120-125.
  • [7] U. Lubeseder, Formationsbildungen in endlichen auflosbaren Gruppen, Disserta- tion Universitat Kiel, 1963.
  • [8] S. Maclane, Homology, Springer-Verlag, Berlin, 1963.